Volume 29, Issue 1
Stability Results for Jungck-Kirk-Mann and Jungck-Kirk Hybrid Iterative Algorithms

M. O. Olatinwo

10.4208/ata.2013.v29.n1.2

Anal. Theory Appl., 29 (2013), pp. 12-20

Preview Full PDF BiBTex 198 416
  • Abstract

In this paper, we introduce two hybrid iterative algorithms of Jungck-Kirk-Mann (J-K-M) and Jungck-Kirk (J-K) types to obtain some stability results for nonselfmappings by employing a certain general contractive condition. Our results generalize and extend most of the existing ones in the literature.

  • History

Published online: 2013-03

  • AMS Subject Headings

47H06, 54H25

  • Cited by